#8241 ·
Does anyone happen to know the maximum daily dosage for Normabel 5mg, and more importantly, how long one can take it before the risk of dependency becomes a concern?
Started by Robin Myers91 · · 👁 362 views · 10K replies
Gregory Jackson3 said:Does anyone happen to know the maximum daily dosage for Normabel 5mg, and more importantly, how long one can take it before the risk of dependency becomes a concern?
Gregory Jackson3 said:What should one do when anxiety—particularly the intense, overwhelming kind—persists for more than six weeks?
Does one typically look toward adjusting the medication dosage, or perhaps switching to a different prescription entirely?
Sean Howard2 said:Has anyone here tried Cymbalta? Please let me know.
I’m having major issues with it...
I feel exhausted all day long, almost like my head is foggy or drunk—it's hard to even describe.
I have to use the bathroom constantly, sometimes up to 20 times a day.
I've gained weight too... though that's the least of my concerns right now.
I get incredibly irritable; most of the time, I don't even want anyone talking to me. 🙂
I can't focus on anything at all.
Basically, everything just gets on my nerves and I feel like crying.
I've been on this for 11 months and I've never felt this way before.
Sean Howard2 said:So, I'm taking this for anxiety and trigeminal neuralgia issues. 🙂
About two months ago, I started tapering down from 60 mg to 30 mg, so now I only take the full dose three times a week.
I've been dealing with these side effects for quite a while—maybe six months since I started using it.
At first, my heart was racing constantly, but they put me on a beta-blocker, so that's under control now.
Not much else to say...
I have an appointment with my doctor in September.
I've seen people on American forums mentioning they still deal with these side effects even after four years.
The silver lining is that I DON'T GET THE INTENSE PAIN associated with neuralgia, but everything else seems to be hitting me.
jadehawk8 said:Man, I really hope I don't end up feeling 😢 just like this... I'm totally out of it. I've been dealing with anxiety and depression
.
So, what are you drinking these days? How's it treating you?
Sean Howard2 said:No, I’m definitely not drinking heavily. I only checked because it was the first thing that crossed my mind, but that's not it. Honestly, I think it's the Cymbalta. I just feel... empty. It's hard to explain. And the anxiety—I can't even talk about it. I am working really hard on myself, though. I meditate, get massages, read constantly, walk, ride my bike. The nerve pain isn't there, but my mental state is just... it's a lot. I don't know how to help myself with this feeling of exhaustion and drowsiness; that's the worst part. Plus the anxiety.
briskwolf16 said:Nothing right now. I was on Lexapro recently, but it just didn't sit right with me. Honestly, I'm starting to think antidepressants might not be my thing; at this rate, I'll probably end up needing something more intense like ECT or something similar.😛
I try to manage the anxiety and the depression by just trying to relax as much as possible. I make a point to distance myself from people who drain my energy, and I'm working on practicing some self-acceptance. For me, the depression manifests physically, which is honestly the most frustrating part—the stomach pains and the weight loss are brutal. If it were just "standard" depression with nothing but dark thoughts, it would be easier to handle, but when the physical symptoms start wearing you down like this, it’s pretty rough. Still, I'm hoping for things to turn around.🙂 I always try to stay optimistic, regardless of how things look.
jadehawk8 said:You're brilliant. 😉
I'll try to be funny if it actually works.🙂)
I'd gladly trade my Citalopram for yours... I've heard that taking it can feel like getting little electric shocks.😲
I’m currently stuffing my face with snacks because five minutes ago I felt like I was about to pass out, even though I took some Xanax at 5 PM. I started pacing around the house to steady myself, then my husband gave me a hard time about it. I just told him, "Fine, let me collapse then, because I've got typing to do on this forum!" haha🙂Still up.🙂))))
briskwolf16 said:It sounds like you should probably swap it out as soon as possible, since it clearly isn't doing you any favors.🤷
redranger2 said:It seems unlikely that these specific side effects would suddenly manifest after you've already been on the medication for eleven months.
It is entirely possible that your underlying condition is resurfacing. You really ought to see your psychiatrist and
lay out every single one of these symptoms—they might decide to adjust your dosage, increase it, or perhaps
switch you over to an entirely different prescription. Don't sit around waiting; go see your doctor immediately.!!!
Sean Howard2 said:So, I'm taking this for anxiety and trigeminal neuralgia issues. 🙂
About two months ago, I started tapering down from 60 mg to 30 mg, so now I only take the full dose three times a week.
I've been dealing with these side effects for quite a while—maybe six months since I started using it.
At first, my heart was racing constantly, but they put me on a beta-blocker, so that's under control now.
Not much else to say...
I have an appointment with my doctor in September.
I've seen people on American forums mentioning they still deal with these side effects even after four years.
The silver lining is that I DON'T GET THE INTENSE PAIN associated with neuralgia, but everything else seems to be hitting me.
Sean Howard2 said:This works for me because it treats my trigeminal neuralgia. It’s honestly the only thing that actually killed those horrific nerve pains. Plus, it helps with the anxiety triggered by the neuralgia itself—it’s a vicious cycle where one feeds the other. The pain caused the fear, which led to the anxiety. Everything is interconnected. Believe me, they treated me like a lab rat, cycling through pill after pill. I’ve already vented about this on the forum. They had me on everything from Amyzol and Lyrica to Zaldiar, Tramadol, Tegretol, and Venlafaxine. I even had Neurobion injections that felt like they were burning me alive.🙂 Man, thinking back to when I was on Lyrica is just the absolute worst. Ugh. It was supposed to help with my severe depression by boosting my serotonin levels quickly, but it did nothing of the sort. I couldn't even last a full week on it. Between the nerve pain and feeling like a complete zombie for five days straight, it was brutal. Honestly, I don't even want to think about it.
So, looking back, Cymbalta ended up being the saving grace in all of this. It was easily the best option available.
I've been thinking about just quitting everything entirely. Honestly, I'm terrified that the pain will come rushing back, and I just don't think I have the strength to go through all of that again. I wouldn't wish it on anyone.
Man, I really wish someone here had actually taken this and gotten through it so they could share their experience. It would mean the world to me.🙂
fadedbear92 said:Listen to what redranger2 has to say—honestly, they know what they're talking about., I need to find a psychiatrist—fast.If things have reached a breaking point—I mean, if you're truly at your wit's end—just head straight to the psychiatric ER at the local hospital. Make sure you bring everything with you: all your test results, your medical history, the whole works.
Here. Do you happen to have more data on Cymbalta? I'm particularly interested in digging into the contraindications—I want to be extra careful there.
Blood pressure and heart rate—it’s one of those things you just can't ignore once you start paying attention to the numbers.
Some patients might experience a bit of a spike in blood pressure when they start taking Duloxetine—it’s definitely something to keep an eye on.
It's clinically significant—really, quite substantial in a medical sense.
High blood pressure—it could actually be a side effect from the noradrenergic impact of Cymbalta. There have been cases reported.
I've been looking into those hypertensive crises that can pop up when someone is on Duloxetine—especially for patients who are already dealing with high blood pressure. It’s definitely something to keep a close eye on.
That’s exactly why you see that specific pattern in patients dealing with known hype—it just makes sense when you look at the clinical picture.
If you’re dealing with hypertension or any other heart condition, I’d really suggest keeping a close eye on things—it's definitely worth monitoring.
Blood pressure can be a bit tricky—especially during that first month of treatment. You really have to use caution when administering Duloxetine.
We need to be extremely careful with patients whose stability could be compromised by a sudden spike in heart rate or a surge in blood pressure.
It’s a lot to handle—honestly. You really have to stay vigilant, especially when taking duloxetine alongside other medications that might undermine its effectiveness.
Metabolism—it’s such a tricky thing to pin down! (If you want more details, check out this section.)
For patients dealing with persistently high blood pressure during...
Taking Duloxetine—it really needs to be carefully evaluated, or perhaps even tapered down.
It’s never about just cutting doses—you really have to look at a gradual taper when you're stepping away from medication.
(vidjeti dio
You shouldn't start a patient on duloxetine if they have uncontrolled hypertension—it’s just too risky.
Dealing with hypertension—take a look at that section over there.
4.3)"
I honestly feel like Dr. Miller completely missed the mark with that prescription—I mean, you listed heart palpitations as your very first side effect! Instead of just switching up the medication immediately, he went ahead and added yet another one to the mix. Did you even get your blood pressure checked?